# SDR UPS07M50906

- Difficulty date: August 8, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING LOWER SURFACE FIXED L/E SKIN AT I/B FWD CORNER OF REFUELING PANEL FOUND CRACK AS MARKED.  FASTENERS AT RIGHT WING REFUELING PANEL CRACKED AREA REMOVED.  DAMAGED AREA TRIMMED OFF.  HFEC INSP C/OUT ON TRIMMED OFF AREA FOUND NO CRACK.  REPAIR DOUBLER & FILLER FABRICATED, HOLES PICKED UP, PROTECTED & PAINTED.  REPAIR DOUBLER & FILLER INSTALLED AS PER SRM 51-31-01 VOL II & SRM 57-10-00 FIG 21 VOL I REV 38.
